Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

Advil

Advil Children's White Grape Flavored Liquid Fever Suspension

Ibuprofen, Suspension, 100 mg, Fever, Liquid, White Grape-Flavored

Ingredients

Active Ingredients: *Ibuprofen (NSAID) (100 mg), Fever reducer/pain reliever. Inactive Ingredients: Acetic Acid, Artificial Flavor, Butylated Hydroxytoluene, Carboxymethylcellulose Sodium, Citric Acid…